# SDR MASA2013042952419

- Difficulty date: April 25, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 281,402 hours, 22,467 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD F/A FLASHLIGHT INOPERATIVE.  REPLACED BATTERY.
